# SDR USAAD99059

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825US
- Make and model: Doug DC-9-82
- Aircraft serial: 49237
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Part number: 17946081
- Condition: Blown
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLT - FL 1646 - AFTER TAKEOFF, CREW REPORTED THAT THERE WAS SMOKE IN THE CABIN.  FLIGHT RETURNED TO CLT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF A FIRE.  A BLOWN WATER SEPARATOR ON THE RIGHT PACK WAS FOUND AND REPLACED.  (M)
